Bilinear space-time estimates for homogeneous wave equations

Damiano Foschi, Sergiu Klainerman

Research output: Contribution to journalArticle

80 Scopus citations

Abstract

In this paper, we pursue a systematic treatment of the regularity theory for products and bilinear forms of solutions of the homogeneous wave equation. We discuss necessary and sufficient conditions for the validity of bilinear estimates, based on L2 norms in space and time, of derivatives of products of solutions. Also, we give necessary conditions and formulate some conjectures for similar estimates based on LqtLxr norms.

Original languageEnglish (US)
Pages (from-to)211-274
Number of pages64
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Volume33
Issue number2
DOIs
StatePublished - Mar 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Bilinear space-time estimates for homogeneous wave equations'. Together they form a unique fingerprint.

  • Cite this